On mapping class groups and their TQFT representations
Orbifold Kahler groups related to mapping class groups (with Philippe Eyssidieux)
Automorphisms of procongruence curve and pants complexes (with Marco Boggi)
54p., arXiv:2004.04135, May 2023.
CAT(0) metrics on contractible
manifolds (with Karim A. Adiprasito)
30p., arXiv:1512.06403, Nov 2022.
Singular fibrations over surfaces
Essays in Geometry- Dedicated to Norbert A'Campo, ed. A. Papadopoulos,
European Mathematical Society Publishing House,
Berlin, to appear, arxiv.
Braided surfaces and their characteristic maps
(with Pablo G. Pagotto)
New York J. Math. 29 (2023), 580--612.
Finite quotients of symplectic groups vs mapping class groups (with Wolfgang Pitsch)
North-Western European J. Math. 8 (2022), 111--166, arxiv.
On mapping class group quotients by powers of Dehn twists and their representations
Topology and geometry - A collection of essays dedicated to Vladimir G. Turaev, ed. A. Papadopoulos,
European Mathematical Society Publishing House,
Berlin, 2021, 273--308, arXiv.
Maps with finitely many critical points into high dimensional manifolds
Revista Matematica Complutense 34 (2021), 585--595, arXiv.
Asymptotic mapping class groups of closed surfaces punctured along Cantor sets
(with Javier Aramayona)
Moscow Math. J. 21 (2021), 1--29, arXiv.
The Schur multiplier of finite symplectic groups (with Wolfgang Pitsch)
Bull. Soc. Math. France 148 (2020), 515--527, arXiv.
On the topology of closed manifolds with quasi-constant sectional curvature
Journal de l'Ecole Polytechnique 6 (2019), 367--423, arXiv, JEP.
Quotients of the mapping class
group by power subgroups (with Javier Aramayona)
Bull. London Math. Soc. 51(2019), 385-398, arXiv.
Profinite completions of Burnside-type surface groups (with Pierre Lochak)
Commun. Math. Phys. 360(2018), 1061-1082, arXiv.
Diffeomorphisms groups of tame Cantor sets and Thompson-like groups (with Yury Neretin)
Compositio Math. 154 (2018), 1066-1110, arXiv.
Manifolds which admit maps with finitely many critical points into
spheres of small dimensions (with Cornel Pintea)
Michigan Math. J. 67 (2018),
Images of quantum representations of mapping class groups and
Dupont-Guichardet-Wigner quasi-homomorphisms (with Wolfgang Pitsch)
J. Inst. Math. Jussieu 17 (2018), 277-304, arXiv.
On the automorphisms group of the
asymptotic pants complex of an infinite surface of genus zero
(with Maxime Nguyen)
Math. Nachrichten 289(2016), 1189-1207.
On groups with linear
sci growth (with Martha Giannoudovardi and Daniele Otera)
Fundamenta Math. 228(2015), 47-62.
Centrally extended mapping class groups from
quantum Teichmuller theory (with Rinat Kashaev)
Advances Math. 252 (2014), 260-291.
On power subgroups of mapping class
J. Gokova Geom. Topol. 8 (2014), 14-34.
On Burau representations at roots of unity
(with Toshitake Kohno)
Geometriae Dedicata 169(2014), 145-163.
Free subgroups within the images of quantum
representations (with Toshitake Kohno)
Forum Math. 26 (2014), no. 2, 337-355.
Torus bundles not distinguished by TQFT invariants with an Appendix joint with Andrei Rapinchuk,
Geom. Topol. 17(2013), 2289-2344.
The first Johnson
subgroups act ergodically on SU(2) character
varieties, (with Julien Marche)
J. Diff. Geometry 95(2013), 407-418.
Zariski density and finite quotients of mapping class groups,
International Mathematics Research Notices 2013,
Asymptotically rigid mapping
class groups and Thompson groups (with Christophe Kapoudjian and Vlad Sergiescu)
Handbook of Teichmuller theory vol III (Editor A.Papadopoulos), 2012, 595-664.
Groups which are not properly 3-realizable,
(with Francisco Lasheras and Dusan Repovs)
Rev. Mat. Iberoam. 28(2012), no. 2, 401-414
See also the long version (pdf)
Global classification of isolated
singularities in dimensions (4,3) and (8,5),
Ann. Scuola Norm. Sup. Pisa Cl. Sci., vol X (2011), 819-861.
The braided Ptolemy-Thompson group T*
is asynchronously combable (with Christophe Kapoudjian)
Comment. Math. Helv. 86(2011), 707-768.
Two questions on mapping class
Proc.Amer.Math.Soc. 139(2011), 375-382.
Asymptotics of generalized
Hadwiger numbers (with Valentin Boju)
Studia Sci. Math. Hungarica 48(2011), 44-74.
Central extensions of the Ptolemy-Thompson
group and quantized Teichmuller theory (with Vlad Sergiescu)
On the wgsc and qsf tameness conditions
for finitely presented groups (with Daniele Otera)
Groups Geometry and Dynamics 4(2010), 549-596.
Examples of smooth maps
with finitely many
critical points in dimensions (4,3), (8,5) and (16,9), (with Cornel Pintea and Ping Zhang)
Proc. Amer. Math. Soc. 138(2010), 355-365.
An infinite genus mapping class
group and stable cohomology (with Christophe Kapoudjian)
Commun. Math. Phys. 287(2009), 787-804.
The minimal number of critical points
of maps between closed manifolds (with Dorin Andrica and Elena Kudryavtseva)
Russian Journal of Mathematical Physics, special issue
for the Conference celebrating the 60-th birthday of
(Ancona and Porto
Nuovo, September, 2007), J.-P. Brasselet, A. Legrand, R. Longo,
A. Mishchenko, Editors, 16(2009), 363-370.
The braided Ptolemy-Thompson group
is finitely presented, (with Christophe Kapoudjian)
Geom. Topol. 12(2008), 475-530.
Braided Houghton groups as mapping class groups,
Annales Sci. Univ. "A.I.Cuza" Jassy, special vol. to the memory of
Gh.Ionesei, 53(2007), 229-240.
Surface cubications mod flips,
Manuscripta Math. 125(2008), 285-307.
representations of a closed surface group into
PSL(2,R) (with Maxime Wolff)
Math.Proc. Cambridge Phil.Soc.
Ptolemy groupoids actions on Teichmuller spaces,
Modern Trends in Geometry and Topology, Deva, Romania 2005,
(D.Andrica, P.Blaga, S.Moroianu, Eds.), Cluj Univ.Press 2006, p.185-201.
On smooth maps with finitely many
critical points (with Dorin Andrica)
J. London Math.Soc. 69(2004), 783-800.
Addendum to: "On smooth maps with finitely many
critical points" (with Dorin Andrica)
J. London Math.Soc. 73(2006), 231-236.
On a universal mapping class
group of genus zero (with Christophe Kapoudjian)
Geom. Funct. Analysis. 14(2004), 965-1012.
On the geometric simple
connectivity of open manifolds (with Siddhartha Gadgil)
International Mathematics Research Notices, no.24, 2004, 1193-1248.
Polynomial invariants of links
satisfying cubic skein relations (with Paolo Bellingeri)
Asian J. Math.
8(2004), 475-510. Errata (pdf)
The ends of manifolds of bounded
geometry, linear growth and finite filling area (with Renata Grimaldi)
Geometriae Dedicata, 104(2004), 139-148.
Braids on surfaces and finite type
(with Paolo Bellingeri)
C.R.Acad.Sci.Paris, 338(2004), 157-162.
A refinement of the
simple connectivity at infinity of groups (with Daniele Otera)
Archiv Math. (Basel)
The graded cobordism group of
codimension one immersions (with Rosa Gini)
Geom. Funct. Analysis 12(2002), 1235-1264.
On open 3-manifolds proper homotopy equivalent to geometrically simply connected polyhedra (with Tom Thickstun)
Topology Appl. 109 (2001), 191-200.
On proper homotopy type and the simple connectivity at infinity of open 3-manifolds
Atti Sem. Mat. Fis. Modena (special issue in the memory of M. Pezzana), suppl. 49 (2001), 15-29.
Simple homotopy type and
Revue Roum. Math. Pures Appl. 46 (2001), 617-637.
Topological geodesics and virtual rigidity (with Siddhartha Gadgil)
Algebraic & Geometric Topology 1(2001), 369-380.
On some abelian invariants for 3-manifolds,
Revue Roumaine Math.Pures Appl., 45(2000), 825-861.
On the spectrum obtained from packing balls on Riemann spaces (with Renata Grimaldi)
Southeast Asian Math. Bull. 24 (2000), 543-552.
On the groupoid of transformations of
rigid structures on surfaces (with Razvan Gelca)
On the TQFT representations of the mapping class groups,
Pacific J. Math. 188(1999), 251-274.
Cubulations, immersions, mappability and a problem of Habegger,
Ann. Sci. Ecole Norm.Sup. 32(1999), 681-700.
Discrete cocompact solvgroups and Poenaru's condition
Archiv Math. (Basel) 72 (1999), 81-85.
Cubulations mod bubble moves
Contemporary Math. 233, Proc. Conf. low dimensional topology, Madeira 1998 (H. Nencka Ed.), 29-43, 1999.
Vassiliev invariants I: Braids and rational homotopy theory
Revue Roum. Math. Pures Appl. 42 (1997), 245-272.
TQFT and Whitehead's manifold
J. Knot Theory Ramif. 6 (1997), 13-30.
TQFT for general Lie algebras and applications to open 3-manifolds
J. Math.Sci. Univ. Tokyo 4 (1997), 121-181.
La topologie a l'infini des varietes a geometrie bornee et croissance lineaire (with Renata Grimaldi)
J. Math. Pures Appl. 76 (1997), 851-858.
A note on the Bonnet-Myers theorem (with Valentin Boju)
Zeit. Analysis Anw. 15 (1996), 275-278.
Theta functions, root systems and 3-manifold invariants
J. Geom. Phys. 17 (1995), 261-283.
2+1-D TQFT and 2-D RCFT
Commun. Math. Phys. 171 (1995), 405-458.
On the quotients of cubic Hecke algebras
Commun. Math. Phys. 173 (1995), 513-558.
Sur un quotient de l'algebre de Hecke cubique
C.R.Acad. Sci Paris 320 (1995), 401-404.
Theories quantiques des champs en dimension 3 et theories conformes de champs en dimension 2
C.R.Acad.Sci.Paris 318 (1994), 1021-1026.
The cohomology of weighted complete intersections
Archiv Math. (Basel) 63 (1994), 497-499.
see also long version preprint
Representations du groupe symplectique et varietes de dimension 3
C.R.Acad.Sci Paris 316 (1993), 1067-1072.
Quantification des tores et varietes de dimension 3
C.R.Acad.Sci. Paris 317 (1993), 1079-1084.
Hadwiger number for plane ovals (with Valentin Boju)
Proc. Amer. Math. Soc. 319 (1993), 357-359.
Homology of P(w0,w1,w2)
Ann.Sci. A.I.Cuza, Iasi, 37 (1991), 365-370.
Generalized area in Minkowskian spaces (with Valentin Boju)
Beitrage Alg. Geom. 31 (1990), 33-38.
Generalized sum-free sets of integers
Nieuw Arch. v. Wisk. 8 (1990), 49-55.
Courbure et changements conformes de metrique (with Valentin Boju)
Serdica 15 (1989), 187-191.
A minimax problem in geometry (in romanian)
Proc. National Conf. Geom. Top. (Tirgoviste 1986), 91-96, Bucharest, 1989.
Interative processes for Z/2Z
(with Valentin Boju)
Ann. Univ. Craiova 15 (1987), 33-38.
Products of bijections (with Dan Calistrate)
Espaces a courbure Stanilov quasi-constante (with Valentin Boju)
Serdica 9 (1983), 307-308.
math problems notebook (with Valentin Boju),
Birkhauser Boston, 236 p., 2007.
Online lectures (graduate courses, surveys)
Introduction to quantum invariants of knots,
Graduate course 1998-1999, Institut Fourier, 59p.
On knots having the same invariants up to a certain degree,
notes for the Summer School " Invariants de noeuds et de
varietes de dimension 3", Institut Fourier 1999, 5p., Jul 1999.
Lectures on Fuchsian groups and their moduli,
notes for the Summer School
"Geometries a courbure negative ou nulle, groupes
discrets et rigidites", Institut Fourier 2004, 34p., Aug 2004.
Cohomological representations of automorphisms groups, 8p., 2017.
Click on gz in order to retrieve the gzipped postscript file.